# SDR CALA2009091500550

- Difficulty date: September 15, 2009
- Submitted: September 17, 2009
- Operation: Air carrier
- Aircraft: N57857
- Make and model: Boeing 757324
- Aircraft serial: 32816
- Aircraft time: 19,883 hours, 6,836 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 MAIN DOOR EXTERIOR EMERGENCY EXIT LIGHT IS INOPERATIVE.  REPLACED BULB, OPERATION GOOD AT L2 MAIN DOOR.
